# SDR SWAA2022030145017

- Difficulty date: January 18, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,851 hours, 9,492 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST-VB R/H STA 663 VAPOR WEB HAS 2 EACH PREVIOUS REPAIRS WITH CRACK EXTENDING BETWEEN REPAIRS. PERM. REPAIR REQUIRED. / REPAIRED R/H STA 663 VAPOR WEB IAW B737 SRM 57-10-10-2R-2 AND SRM 51-70-04-2R-10 PARA 4
